# SDR AALA202503248820

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 65,105 hours, 39,207 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STUCK IN LOCKED POSITION. MAINTENANCE ADJUSTED LAVATORY DOOR KNOB / LATCH PER AMM 25-45-19. A SATISFACTORY OPERATIONAL CHECK WAS NOT ACCOMPLISHED.
